EconPapers    
Economics at your fingertips  
 

Properties of typical bounded closed convex sets in Hilbert space

F. S. de Blasi and N. V. Zhivkov

Abstract and Applied Analysis, 2005, vol. 2005, 1-14

Abstract:

For a nonempty separable convex subset X of a Hilbert space ℍ ( Ω ) , it is typical (in the sense of Baire category) that a bounded closed convex set C ⊂ ℍ ( Ω ) defines an m -valued metric antiprojection (farthest point mapping) at the points of a dense subset of X , whenever m is a positive integer such that m ≤ dim X + 1 .

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/625284.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/625284.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:625284

DOI: 10.1155/AAA.2005.423

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:625284